# SDR DALA2024021201964

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,943 hours, 43,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 L2 DOOR EXIT SIGN COVER FELL OFF. CORRECTIVE ACTION: INSTALLED EXIT SIGN COVER AT 2L DOOR. (5730556)
